# SDR SWIA200210679

- Difficulty date: February 16, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 798 hours, 614 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0601
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE ON SHORT FINAL.  REMOVED AND REPLACED RIGHT FLAP BPSU IAW 27-51-00.  RECHECKED RIGGING, OPS CHECK GOOD.
